MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942820400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Chest Pain (1776); Dyspnea (1816); Myocardial Infarction (1969); Restenosis (4576)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.
 
Event or Problem Description
It was reported that restenosis occurred.On (b)(6) 2023, the patient presented with myocardial infarction and was treated with a 4.0 mm x 20 mm synergy megatron drug eluting stent (des) implanted in saphenous vein graft to obtuse marginal artery (svg to om graft).On (b)(6) 2025, the patient started experiencing symptoms associated with unstable angina.At the time of the event the subject was on aspirin and ticagrelor.Coronary angiography revealed 70 to 80% in stent restenosis (isr) at the svg to om.The left circumflex artery and the 100% stenosed left main were treated with percutaneous coronary intervention and discharged.On (b)(6) 2025, the patient presented to the emergency department with chest pain and dyspnea for which amio bolus and amio gtt was given and was admitted to the hospital on the same day for further evaluation treatment.The patient was diagnosed with acute myocardial ischemia/infarction.On (b)(6) 2025, in stent restenosis (isr) at om was treated with a des.Event was considered resolved and the patient was discharged.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that restenosis occurred.On (b)(6) 2023, the patient presented with myocardial infarction and was treated with a 4.0 mm x 20 mm synergy megatron drug eluting stent (des) implanted in saphenous vein graft to obtuse marginal artery (svg to om graft).On (b)(6) 2025, the patient started experiencing symptoms associated with unstable angina.At the time of the event the subject was on aspirin and ticagrelor.Coronary angiography revealed 70 to 80% in stent restenosis (isr) at the svg to om.The left circumflex artery and the 100% stenosed left main were treated with percutaneous coronary intervention and the subject was discharged.On (b)(6) 2025, the patient presented to the emergency department with chest pain and dyspnea for which amio bolus and amio gtt was given and was admitted to the hospital on the same day for further evaluation treatment.The patient was diagnosed with acute myocardial ischemia/infarction.On (b)(6) 2025, in stent restenosis (isr) at om was treated with a des.Event was considered resolved and the patient was discharged.It was further reported that on (b)(6) 2025, the patient started experiencing symptoms associated with chest pain.On (b)(6) 2025, the patient presented to hospital with chest pain.Based on the symptoms and diagnostics, the subject was diagnosed with myocardial infarction.

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC IRELAND LIMITED
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21930116
Report Number2124215-2025-26820
Device Sequence Number18413698
Product Code NIQ
UDI-Device Identifier08714729985662
UDI-Public(01)08714729985662
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493942820400
Device Catalogue NumberH7493942820400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale
Patient RaceBlack Or African American